# SDR DHL2002803537

- Difficulty date: October 10, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 77,211 hours, 28,726 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Part time: 77,211 hours, 28,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R: 0179: FUS. EXT. EXTERNAL SKIN DENTED 30.0000 " LONG NEAR L14R STA. 35.000 - STA. -12.000 ( MAJOR REPAIR) CORR: PERFORMED MAJOR REPAIR IAW FAX BOEING DHL-CVG-02-00057H; ED-3135 & ED-3142. REMOVED FASTNERSIAW SRM 51-1-21 PG. 1 , CLEANED , TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED AN EXTERNAL DOUBLER ( 7075T6AL .063); TWO INTERNAL FINGER DOUBLERS (7075T6AL.032) IAW BOEING FAX DHL-CVG-00056H & DHL-CVG-02-00057H: ED-3135, & ED-3142. CLEANED , TREATED AND PRIMED IAW SRM51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM51-1-15 PG. 1 INSTALEED EXTERNAL DOUBLER AND TWO INTERNAL FINGER DOUBLERS WITH NEW FASTNERS ( STA. 35.000 - -12.000) IAW FAX BOEING DHL-CVG-02-00056H AND DHL-CVG-02-00057H
